# SDR AALA202107154801

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 76,227 hours, 9,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER ASSIST RESERVOIR GAGE IS LOW. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM RESERVOIR PER AMM 52-11-22.
